Parametric Bayesian analysis of interval-censored and doubly-censored survival data

Calle, M. Luz . Journal of Probability and Statistical Science 2003. 1 (1) :101-116

Locate this article in:

Bibtex

@article{CIS-186045,
  Author = {Calle, M. Luz},
  Title = {Parametric Bayesian analysis of interval-censored and doubly-censored survival data},
  Journal = {Journal of Probability and Statistical Science},
  Volume = {1},
  Number = {1},
  Year = {2003},
  Pages = {101--116},
  Keywords = {Survival analysis, Interval censoring, Gibbs sampler, Markov chain Monte Carlo methods, double censoring}
}

Similar articles